# SDR PCAA0406227

- Difficulty date: June 26, 2004
- Submitted: July 1, 2004
- Operation: Air carrier
- Aircraft: N833EX
- Make and model: Dhav DHC8102
- Aircraft serial: 282
- Aircraft time: 32,094 hours, 35,939 cycles
- Engine: Pwa PW120
- Propeller: Hamstd 14SF*
- System (JASC): 6197 · Propeller/Propulsor System Wiring
- Part: Wire Harness
- Part number: 311479203
- Condition: Grounded
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: C
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

FLIGHT NR 3765 HAD TO RETURN TO GATE DUE TO HAVING THE NR 1 PROP FEATHER WHEN THE AUTOFEATHER SELECT SWITCH WAS SELECTED TO TEST.  MAINTENANCE FOUND THE NR 2 ENGINE INTERFACE HARNESS SHOWING A STRAY GROUND TO THE TORQUE SIGNAL CONDITIONING UNIT. HARNESS WAS REPLACED. AIRCRAFT WAS GROUND RUN, ALL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
